# SDR SIMA200711008

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 9,965 hours, 9,281 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: A28278
- Condition: Failed
- Location: Spoilers
- Part time: 9,665 hours, 9,281 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER FAIL MESSAGE, SPOILERS SHOWED OPEN WHEN CLOSED.  RETURNED TO DFW.  REMOVED AND REPLACED LEFT AND RIGHT SPOILER PROXIMITY SENSORS.
